Published articles

Published articles 2 records found  Search took 0.00 seconds. 
1.
18 p, 697.9 KB Center conditions for a class of planar rigid polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rabanal, Roland (Pontificia Universidad Católica del Perú. Departamento de Ciencias)
In general the center–focus problem cannot be solved, but in the case that the singularity has purely imaginary eigenvalues there are algorithms to solving it. The present paper implements one of these algorithms for the polynomial differential systems of the form x = −y + xf (x)g(y), y = x + yf (x)g(y), where f (x) and g(y) are arbitrary polynomials. [...]
2015 - 10.3934/dcds.2015.35.1075
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1075-1090  
2.
14 p, 492.6 KB On the limit cycles bifurcating from an ellipse of a quadratic center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal(Canada). Département de Mathématiques et Statistique)
Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. [...]
2015 - 10.3934/dcds.2015.35.1091
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.